# SDR SWAA2022072923900

- Difficulty date: June 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 27,735 hours, 12,745 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO THRESHOLD WEB HAS CORROSION STA-440 TO STA-492 (MARKED) / [01] THIS PART THICKNESS IS OUT OF LIMITS AFTER BLENDING TO REMOVE CORROSION.THICKNESS WAS AT .050 NOW AT .040. PER SRM 53-00-53-1A-2.;[02] THIS PART THICKNESS IS OUT OF LIMITS AFTER BLENDING TO REMOVE CORROSION.THICKNESS WAS AT .050 NOW AT .040. PER SRM 53-00-53-1A-2.;[03] REMOVED THRESHOLD WEB I.A.W SRM 51-40-02.;[04] FABRICATED NEW THRESHOLD WEB FROM .045? 7075-0 PER BOEING DRWG PL 143A8122 AND SMAL CONTROL # 0270691469. OK TO HEAT TREAT.;[05] FABRICATED NEW THRESHOLD WEB FROM .045? 7075-0 PER BOEING DRWG PL 143A8122 AND SMAL CONTROL # 0270691469. OK TO HEAT TREAT. C/W INSPECTION;[06] RECEIVED NEW THRESHOLD WEB FROM BOEING P/N 654A0003-58. MATCH DRILLED AND COUNTERSUNK NEW WEB PER SRM 51-40-02. INSTALLED NUT PLATES ON NEW WEB PER SRM 51-40-02.;[07] INSTALLED NEW WEB PER SRM 51-40-02;[08] DID NOT USE WEB FABRICATED WEB ON BOEING SMAL CONTROL # 0270691469. OBTAINED NEW PART FROM BOING.;[09] 6. GEOFFREY SNYDER (TECHNICIAN); 18-JUL-2022 05:32 UTC RECEIVED NEW THRESHOLD WEB FROM BOEING P/N 654A0003-58. MATCH DRILLED AND COUNTERSUNK NEW WEB PER SRM 51-40-02. INSTALLED NUT PLATES ON NEW WEB PER SRM 51-40-02. 7. GEOFFREY SNYDER (TECHNICIAN); 18-JUL-2022 05:33 UTC INSTALLED NEW WEB PER SRM 51-40-02 RII
